# SDR SWAA073070

- Difficulty date: June 17, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 16,365 hours, 10,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FWD OUTBOARD EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER MM.
